# SDR CALA2017111704094

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 106,052 hours, 16,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T52251
- Condition: Corroded
- Location: Bs 368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 368, RBL 54 FLOORBEAM CORRODED.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5310-07288, REV -.
